# SDR RAIA201205080001

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 19,949 hours, 18,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND EMERGENCY EXIT 12A FLOOR PHOTO ILLUMINESCENT STRIP LOOSE DURING POST FLIGHT INSPECTION.  MAINTENANCE RE-SECURED THE EMERGENCY FLOOR PHOTO ILLUMINESCENT STRIP AT 12A, OPS CHECK GOOD.
